How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Robert Fernando Your Own Question
Robert Fernando
Robert Fernando, Doctor
Category: Health
Satisfied Customers: 6680
Experience:  MBBS, Experienced Family Physician
8493425
Type Your Health Question Here...
Robert Fernando is online now
A new question is answered every 9 seconds

Dr I had a weird feeling in my brain last night... a feeling

Customer Question

Dr I had a weird feeling in my brain last night... a feeling of somewhat pressure/pulsations and it has lingered still even after I woke up. It's very mild, but uncomfortable
I've had it come and go for about a week now.
I was on Cipro,, and took a few pills of Lorezapam at times.
There was a sequence about a week ago where I drank cold water and felt pulsations in my brain and then some leg twitching/shaking for about a minute. that episode has not been repeated though.
I have been under a lot of stress and anxiety.
I smoke.
My sleep patterns haven't been regular for about 10 days now. I seem to wake up every 2-3 hours, never seeming to enter a quality deep sleep. I do have dreams though.
What might be my problem and what should I do? I am very worried about a brain hemmorhage or something along those lines..
Submitted: 7 years ago.
Category: Health
Expert:  Robert Fernando replied 7 years ago.
Hello.

Do you suffer from stress or anxiety issue?
Do you feel pain in head?
What is your blood pressure?
Any past medical issue?
nausea?
Customer: replied 7 years ago.
Ive had stress/anxiety over past few weeks, yes.
I feel discomfort in head, I wouldn't call it pain
Blood pressure is normal as of last week
I was diagnosed with prostatitis and was given a 10 day course of Cipro, which seems to coincide with this discomfort
In the morning time I do feel nauseous and a little weaker.
Expert:  Robert Fernando replied 7 years ago.
Well, I understand your symptom. These sensations can be due to Peripheral Neuropathy .
There are various causes for it.You need to be evaluated.
Common causes are -
Diabetes, deficiency of vitamin B, thyroid disorder, decreased calcium, potassium, or sodium in your body.A
You need clinical examination and evaluation , and tests which are - Vitamin B12, urine analysis, Thyroid test, EMG(electromyography) .Also nerve conduction studies can be advised.
Please consult your doctor.
You will managed according to your cause
Take care
Customer: replied 7 years ago.
Do you think this is something that can linger for a while or can it be treated effectively?
Expert:  Robert Fernando replied 7 years ago.
this can be managed effectively, but firstly the cause should be evaluated.
Few tests will be required and accordingly you will be advised management.
Good luck and Take care
Customer: replied 7 years ago.
any chance this is related to the ciprofloaxcin?

I took a 10 day course... 19 pills
Expert:  Robert Fernando replied 7 years ago.
Well, usually ciprofloaxcin doesn't causes such symptoms.
This is not serious issue like brain hemmorhage. It can be managed.
Please get it checked.
Customer: replied 7 years ago.
My neck is feeling a little stiffer today. the top part.

I am getting very worried, what is this?
Expert:  Robert Fernando replied 7 years ago.
This may be due to nerve compression.
Take painkiller like- Tab motrin 400mg.
Also take adequate rest, and remain away from lifting heavy objects.